# SDR SIMA20240903003

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N772MR
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 26,002 hours, 31,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EICAS MSG ADVISORY EMERGENCY LIGHT BATTERY FAULT. "TRANSFERRED TO NRWC 772-ORD-01511" RAR EMERGENCY LIGHT POWER UNIT #1 ,#2. #3 AND #4 IAW ERJ 170 AMM 33-50-01. OPS CHECK GOOD. REF NRWC 772-ORD-01511 FOR ADDITIONAL WORK PERFORMED AND PARTS ON/OFF
